RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 5  


Information
Указ Президиума Верховного Совета СССР о награждении Академии наук СССР орденом Ленина
675

From editor
250-year jubilee of the Academy of Sciences of the USSR
677

On a relationship in the theory of Fourier series
È. S. Belinskii, R. M. Trigub
679
On the analytic continuation of functions defined by regrouped power series
V. A. Belyaev
683
The argument principle and integral curvature of minimal surfaces
A. Ya. Vikaruk
691
Convexity and star-shapedness of the level curves of polynomials
B. A. Kats
701
On the logarithmic derivative of a meromorphic function
A. S. Kolokol'nikov
711
Projection constants of symmetric spaces
E. D. Positsel'skii
719
On uniqueness of the polynomial of best approximation of the function $\cos kx$ by trigonometric polynomials in the $L$ metric
V. N. Temlyakov
729
Generalization of the Martinelli–Bochner integral representation
Sh. Yarmukhamedov
739
On the error made in recovering functions of a certain class on parallelepiped-type grids
Yu. N. Shakhov
749
On a problem in the theory of rings of principal ideals
A. A. Nechaev
757
On localization of the characteristic numbers of real matrices
Yu. A. Pykh
765
On the number of steiner triple systems
V. E. Alekseev
769
Calculus of ordered operators on a factor algebra
M. V. Karasev
775
Solvability of a convolution equation in convex domains
O. V. Epifanov
787
On the modulus of continuity of an operator of best approximation
V. I. Berdyshev
797
Duality between differentiability and rotundity for convex functions
V. I. Averbukh
809
Approximation of continuous periodic functions of many variables by spherical Riesz means
A. I. Stepanets
821
Letter to the editor
V. M. Millionshchikov
833
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019